PuSH - Publikationsserver des Helmholtz Zentrums München

Lasser, R. ; Obermaier, J. ; Wagner, J.*

On the spectrum of tridiagonal operators and the support of orthogonalization measures.

Arch. Math. 100, 289-299 (2013)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We investigate the support of the orthogonalization measure pi of a large class of orthogonal polynomial sequences based on the parameters of the three-term recurrence relation. Our main result is the characterization when the possible right end-point 1 is a member of supp pi.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Tridiagonal Matrices ; Jacobi Operators ; Orthogonal Polynomials ; Support Of Orthogonalization Measure; Polynomials
ISSN (print) / ISBN 0003-889X
e-ISSN 1420-8938
Zeitschrift Archiv der Mathematik
Quellenangaben Band: 100, Heft: 3, Seiten: 289-299 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed